Title: Numerical Discretization of Rotated Diffusion Operators in Ocean Models.
Authors: BECKERS J.-m.BURCHARD HansDELEERSNIJDER E.MATHIEU Pierre-philippe
Citation: Monthly Weather Review vol. 128 p. 2711-2733
Publication Year: 2000
JRC N°: JRC20865
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC20865
Type: Articles in Journals
Abstract: Abstract not available
JRC Institute:Joint Research Centre Historical Collection

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.